# SDR SWIA200616996

- Difficulty date: August 13, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N566SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120341
- Aircraft time: 17,210 hours, 24,880 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP OVER SEAT 9C.  REPLACED BULB.  OPERATIONAL CHECKS GOOD.
